I recently had HA injections, not Synvisc, had Euflexxa 3 shots. Is it common to feel like a burning sensation all the time. Some relief during activity, but immediately afterward pain, burning pain and stiffness . I am 46 and have both knees scoped over 10 years ago for meniscus tears and tore my ACL 25 years ago and never got ift fixed which my ortho doc had x rays and thought I was in early stages of OA. I was not prepared for this, as my knees actually fell worse than the pain I had before. To all who have had these injections before, did you find the pain or feeling was different than before?It's been just 30 days since my first injection and 10 days since my last one. I am wondering that once this fluid wears off in 6-12 months, does the knee go back to how it use to be, or is the the body no longer capable of making it's own synvovial fluid?
Thanks for writing in. EUFLEXXA is a high purity hyaluronan, also called hyaluronic acid (HA) or sodium hyaluronate. HA is the natural substance found in the fluid that surrounds a healthy knee joint and helps cushion, lubricate, and protect the knee as you move throughout the day. You should not receive treatment with EUFLEXXA if you have: A known allergy to hyaluronate preparations, or knee joint infections, infections or skin disease in the area of the injection site.
While some people experience pain relief after the first injection of EUFLEXXA, most patients experience significant relief after the third (last) weekly injection. You can expect months of pain relief from EUFLEXXA, although the duration of relief will vary from person to person.
I would suggest that you visit a orthopaedician to rule out contraindications or side effects to this treatment.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.